# SDR MWEA99506

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Detached
- Location: Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER FELL OFF.  REPLACED COVER.
